Search
for
Sort by
Research 601–630 of 1000+
- Localized Primary Cutaneous Nodular Amyloidosis in a Patient With Paraproteinemia
- A CLINICAL STUDY OF MUCOCUTANEOUS MANIFESTATIONS OF HIV
- The pharmacology of methotrexate
- Dermatological Manifestations of Stress in Normal and Psychiatric Populations
- The Role of Toluidine Blue in Mohs Micrographic Surgery: A Systematic Review
- A case of widespread actinic granuloma with associated drug-induced lupus erythematosus
- Urticariform plaques: delayed hypersensitivity reaction type IV to enoxaparin
- Hypersensitivity Diseases
- Lichenoid red tatoo reaction and alopecia areata
- Alopecia
- Maternal PPARγ protects nursing neonates by suppressing the production of inflammatory milk
- Modulatory role of vitamins A, B3, C, D, and E on skin health, immunity, microbiome, and diseases
- ‘Follicular Swiss cheese’ pattern - another histopathologic clue to alopecia areata
- Toxic epidermal necrolysis due to cephalexin
- Successful rapid subcutaneous desensitization to anakinra in a case of delayed‐type hypersensitivity reaction
- Pyodermatitis vegetans associated with multiple myeloma
- Dermatological drugs, topical agents, and cosmetics
- A Case Report of Kaphaja Granthi w.s.r. to Trichilemmal Cyst
- Molecular and Pathological Studies on Sarcoptes scabiei in Sheep in Ismailia Province, Egypt.
- Erythematous Plaque on the Scalp With Alopecia
- Small Molecule Inhibitors and Inflammatory Skin Diseases
- Hair Growth Defects of Diabetic and Hypercholesterolemic Wistar Albino Rats and Amelioration of Fish Oil-Treatment
- Pruritic urticarial papules and plaques of pregnancy
- Eyelid Pilomatrixomas: A Case Report and Comprehensive Literature Review
- Review of Cardiovascular Findings in Humans Treated with Minoxidil
- Toxic Epidermal Necrolysis
- Cutaneous reactions to recombinant cytokine therapy
- The Formation of Vellus Hair Follicles from Human Adult Epidermis1
- Safety Profile of Epidermal Growth Factor Receptor Tyrosine Kinase Inhibitors: A Disproportionality Analysis of FDA Adverse Event Reporting System
- Update on the dermatologic use of systemic glucocorticosteroids